Cross Reference Up

Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for powers of perfect powers. Communications in Mathematics and Applications 5(3), pp. 91-99. ISSN/ISBN:0975-8607. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for square-free integer powers. Pure Mathematical Sciences 3(3), pp. 129 - 139. DOI:10.12988/pms.2014.4615. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Benford's Law in Scientific Research. International Journal of Scientific & Engineering Research, Volume 6, Issue 7, pp. 143-148. ISSN/ISBN:2229-5518. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). A first digit theorem for powerful integer powers. SpringerPlus (2015) 4: 576. DOI:10.1186/s40064-015-1370-3. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2016). First digit counting compatibility II: twin prime powers. Journal of Progressive Research in Mathematics(JPRM) 9(1), pp. 1341-1349. ISSN/ISBN:2395-0218. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ross, KA (2012). First Digits of Squares and Cubes. Mathematics Magazine 85(1), 36-42. DOI:10.4169/math.mag.85.1.36. View Complete Reference Online information Works that this work references Works that reference this work